Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Passing clots in urine. Severe spasms. What is the cause and treatment?

I have been passing clots in my urine that look like blobs of chicken fat. They range between pea sized to the size of a dime. I have blood and severe spasms when I start passing then. I had my first one as a young teenager, and my urologist called it a " chicken fat globule ". What causes these and how can I keep them from reoccurring?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Thanks for posting your query, If you have visible blood in your urine, do not attempt to treat yourself with home remedies. See a medical professional without delay.

If you have a urinary tract infection, you will take antibiotics for three to 14 days, depending on what part of the urinary tract is infected.

If you have kidney stones, be sure to drink plenty of liquids to help pass the stones and prevent other stones from forming. You may need to take pain-reliever medications. Regards, Dr.Sharmila
Answered: Wed, 1 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor